Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What medicines should a person take for rashes all over the body ?

gud eveng dr...m 4rm m'bai,(resident), bt my aunt resides in assam,silchar,her son is suffering 4rm a skin diesease where it is in d form of rashes n spreading all over his body,he is having this rashes from 5th aug,bt the dr has assisted him to take these medicines(1-lotion-dermocalm 3times a day, 2- desonide 2 times a day,) dose-betnesole 5days morng only. and cyrup-polycrol,3 times a day,but there is no progress,please suggest with gud medicine remedies plzzz... i hope u'll fulfil r needy.. gud eveng dr...m 4rm m bai,(resident), bt my aunt resides in assam,silchar,her son is suffering 4rm a skin diesease where it is in d form of rashes n spreading all over his body,he is having this rashes from 5th aug,bt the dr has assisted him to take these medicines(1-lotion-dermocalm 3times a day, 2- desonide 2 times a day,) dose-betnesole 5days morng only. and cyrup-polycrol,3 times a day,but there is no progress,please suggest with gud medicine remedies plzzz... i hope u ll fulfil r needy..
Asked On : Sun, 7 Aug 2011
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi,
is the rash asociated with itching? Also site of the rash, Is some near aquantance also affected,history of allergy -this information is needed to guess about cause of rash/suggest treatment.
thanks..
Answered: Mon, 8 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor